English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Optimal Control of a Stefan Problem Fully Coupled with Incompressible Navier-Stokes-Equations and Mesh Movement

Baran, B., Benner, P., Heiland, J., & Saak, J. (2018). Optimal Control of a Stefan Problem Fully Coupled with Incompressible Navier-Stokes-Equations and Mesh Movement. Analele Stiintifice ale Universitatii Ovidius Constanta - Seria Matematica, 26(2), 11-40. doi:10.2478/auom-2018-0016.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002E-5E14-C Version Permalink: http://hdl.handle.net/21.11116/0000-0002-F5D1-D
Genre: Journal Article

Files

show Files
hide Files
:
BaranB_2474862.pdf (Publisher version), 2MB
Name:
BaranB_2474862.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
baran_cclizenzinfo.jpg (Correspondence), 431KB
 
File Permalink:
-
Name:
baran_cclizenzinfo.jpg
Description:
-
Visibility:
Private
MIME-Type / Checksum:
image/jpeg
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Baran, Björn1, Author              
Benner, Peter1, Author              
Heiland, Jan1, Author              
Saak, Jens1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Analele Stiintifice ale Universitatii Ovidius Constanta - Seria Matematica
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 26 (2) Sequence Number: - Start / End Page: 11 - 40 Identifier: -